MathSciNet Relay Station
MathSciNet bibliographic data
MR2436939 (2009d:93076) 93C42 (93B51 93C23)
Jiang, H. B.; Yu, J. J.; Zhou, C. G. Robust fuzzy control of nonlinear fuzzy impulsive systems with time-varying delay. IET Control Theory Appl. 2 (2008), no. 8, 654–661.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement